# SDR DALA2018101206030

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,344 hours, 22,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION, CORROSION ON BOX BEAM BTW STA 1661 TO 1681 BL 0.0, AT AFT GALLEY FLOOR STRUCTURE. CORROSION LEVEL 2, SUPPORT ON BOX BEAM WAS REPLACED PER SRM 51-40-02 PAR 4 AND 7, 51-30-01 FIG 1 AND DWG 146N5650 REV ORIG.
